# SDR SWAA2022092765075

- Difficulty date: August 15, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION OF CRACK AT VAPOR BARRIER PRESSURE WEB UPPER ATTACH ANGLE AT LBL 43 BS 663 WL 164. FWD SIDE / [01] REQUEST NDI FOR HFEC INSPECTION FOR CRACK FREE CONDITION;;[10] FABRICATED UPPER ANGLE IAW SRM 57-10-10-2R-5 FROM 2024 T3 0.063 LOT.# 1479101-1; LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05-0G-0. REQ. OK TO TREAT AND PRIME;[14] LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05-0G-0 AND DWG 111A1000 REV.- AND 111A1001 REV.-B. REQ. OK TO TREAT AND PRIME;[36] VERIFIED INSTALLATION OF THE BS663 UPPER L ANGLE FROM LBL3- LBL60 PER SRM 51-40-02-0G-0 AND DWG 111A1000 REV.-. OK TO CAP SEAL FASTENERS COMMON TO THE BS663 WEB AND IN TANK FASTENERS.;[37] APPLIED CAP SEAL AT FASTENERS AFT SIDE L/H VAPOR VARRIER AND HEAD FASTENERS COMMON TO FUEL TANK IAW AMM 51-31-00-390-805 AND APPLIED EDGE SEAL AT UPPER ATTACH ANGLE IAW AMM 51-31-00-39-804;[38] VERIFIED CORRECTIVE ACTION 37. DAVCOR WILL SEAL THE IN-TANK FASTENERS ON THEIR WORK ORDER.;[39] IN TANK WORK COMPLETE. REF ATTACHED DAVCOR AVIATION SERVICES W/O 2211M826. FAULT TTG8Q00E71HR COMPLETED.;[40] ADDED MEASUREMENTS;[41] VERIFIED CARD COMPLETE AND MEASUREMENT TABLE;[42] VERIFIED CARD COMPLETE AND MEASUREMENT TABLE
